# SDR SIMA200606501

- Difficulty date: March 2, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 3631001005
- Part serial: 2036A
- Condition: Malfunctioned
- Location: Flap Control Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAP LOW SPEED MESSAGE DURING DESCENT FOLLOWED BY STALL PROTECTION SYSTEM ADVANCED MESSAGE.  REPLACED FECU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
